Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Red feet on waking up. Taking antibiotics for blister infection. Causes?

I have been having red feet in the morning when i awake for the past 3 weeks.The natural color of my feet comes back gradually as the day progresses. I have no pain at all.It has been getting a little better the last few days as the redness goes away faster.I am presently taking an antibiotic for a blister infection (ratio- ciprofloxacin 2 times a day every 12 hours) and have recently added yeast products to my diet as I make my own bread.Can theses factors be causing these symptoms.My e-mail is: YYYY@YYYY Thank you.
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi and thanks for your query,
the phenomenon you describe is what is called Reynold s phenomenon, and is seen at times in some autoimmune diseases, and at times, not associated to a particular disease. Autoimmune diseases at times might lead to immune suppression, predisposing to multiple infections. Some immune suppressed states could also lead to such presentations.
i would suggest you consult a rheumatologist or internist to rule out any probable autoimmune disease or state of immune suppression.
Thanks and best regards
Answered: Sat, 2 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor